# SDR RAIA201903160003

- Difficulty date: March 16, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N5313
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 42,105 hours, 26,173 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 16 STR 16R IS CRACKED. REMOVED AND REPLACED SHEER CLIP AT FRAME 16 STR 16.
